# SDR PAI52008S4877

- Difficulty date: February 9, 2008
- Submitted: February 19, 2008
- Operation: General aviation
- Aircraft: N470P
- Make and model: Cessna 182T
- Aircraft serial: 18281290
- Aircraft time: 719 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support Fitting
- Part number: 07436062
- Condition: Broken
- Location: Nlg
- Part time: 719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF NOSE WHEEL SHIMMY.  INSPECTION FOUND RIGHT-HAND SIDE OF NOSE GEAR LOWER SUPPORT FITTING BROKEN.
